# SDR CALA2024030400628

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 76,854 hours, 28,442 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: NA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO ORD DUE TO LOSE OF "A" SYSTEM HYD FLUID DEBRIEFED PILOT, STATING THAT WHEN HYDRAULIC LEVEL REACHED 20%, FLIGHT CREW PERFORMED EMERGENCY CHECKLIST AND SHUT OF PUMP. RESERVOIR IS CURRENTLY AT 17%. LEAK APPEARS TO BE A BURST LINE IN LH MLG WELL. SEE ATTACHED PHOTOS. UPDATED MH AND GT. FOUND PIN HOLE LEAK IN FLEX LINE TO LEFT MAIN UPLOCK ACTURATOR. REPLACED HOSE REF AMM TASK 20-10-52-400-801. PERFORMED HYDRAULIC POWER SYSTEM ACTIVATION AMM TASK 29-00-00-800-802 FOR SYSTEM A. NO LEAKS NOTED A/C OK TO CONTINUE.
